# SDR SWAA2023103109838

- Difficulty date: October 11, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 33,325 hours, 15,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR CENTER WING BOX FLOOR SUPPORT BREAK CRACKED AT STA 540 LBL 1 WL 208.1<[01] INSTALLED MAIN CABIN FLOOR CENTER WING BOX FLOOR SUPPORT BREAK AT STA 540 LBL 1 WL 208.1 PART NUMBER 143A5240U33 AS PER SRM 51-40-02-0G-0.;[02] REMOVED AND REPLACED MAIN CABIN FLOOR CENTER WING BOX FLOOR SUPPORT BREAK PN 143A5240U33 AT STA 540 LBL 1 WL 208.1 AS PER SRM 51-40-02-0G-0; 51-40-05-0G-0.;[03] VERIFIED STEP 2. COMPLETE
